# SDR CA990310062

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: W125610922
- Condition: Failed
- Location: Overwing Exit
- Part time: 39,031 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND WIRES SHORTED AND BROKEN AT RT OVERWING EXIT FORWARD HEATER BLANKET CONNECTOR, DUE TO PHYSICAL DOOR TO CONNECTOR INTERFERENCE.  WIRES SEPARATED, BURNT AND MELTED, SURROUNDING AREA BLACKENED WITH SMOKE.  REPAIRED AS REQUIRED.
